# SDR 04FDEA01867

- Difficulty date: June 28, 2004
- Submitted: July 6, 2004
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11
- Aircraft serial: 48489
- Aircraft time: 42,952 hours, 8,766 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Stop Fitting
- Part number: ARC4125502
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING OUTBOARD FLAP STOP FITTING CRACKED.  RIGHT HAND WING - OUTBOARD FLAP CRACKED STOP FITTING REMOVED AND REPLACED AS PER SRM 51-33-01 VOL I.
